MAUDE Adverse Event Report: NUMED, INC. COVERED CP STENT; AORTIC STENT

NUMED, INC. COVERED CP STENT; AORTIC STENT
Model Number 427
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The detachment of the covering was confirmed.Four adhesive spots are visible on the covering.The od of the stent when shipped is 0.181".The od of this stent is 0.114", and there is significant twisting in the zig rows at each end of the stent.As stated in the report from the hospital, they were attempting to use this device in a 9 fr.Introducer.In the instructions for use provided with the device, it states that this device when mounted on a 12mm bib required a 12 fr.Introducer.It also states in the report that they crimped this device on the bib catheter with umbilical tape.This is not the recommended method that is stated in the instructions for use.Between crimping this device with umbilical tape and trying to pass it into an introducer 3 sizes smaller than the rated introducer size, most likely caused the covering to detach.A sample from each lot of stents is tested for covering adhesion strength.The sample from this lot failed at 3.01lbs, which is well above the 1.5lb minimum acceptance criteria.
 
Event or Problem Description
As reported by bis "teflon cover detached from the stent.The indication the physician was using the product for: coarctation repair.The balloon the stent was mounted on: 12x4 bib.The crimping process used: crimped using umbilical tape and light finger pressure.The ring mandril was used during the crimping process.The stent did not slip.The covering became detached as the bib/stent was being advanced into the sheath using the loader provided with the stent.There was no difficulty encountered while inserting the bib/stent into the introducer.The blue introducer tool provided by numed was used.Account did not attempt to pull the stent back through the hemostasis valve.Saline media was used during prep.The balloon was not inflated.A 9f introducer sheath was used.There was nothing unusual about the patient anatomy.The catheter shaft was not kinked.The patient condition post procedure was normal"."the 12f hemostasis tool was used".

Brand Name
COVERED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key7838037
Report Number1318694-2018-00011
Device Sequence Number19324424
Product Code PNF
UDI-Device Identifier04046964898914
UDI-Public04046964898914
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2022
Device Model Number427
Device Catalogue NumberCVRDCP8Z39
Device Lot NumberCCP-0802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR
Patient Weight50